# SDR AU981178

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spring
- Part number: 62820000
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP SPRING BROKEN.  SUBMITTER SUSPECTED UNAPPROVED PART.
